×

zbMATH — the first resource for mathematics

Multiple autoregressive models with random coefficients. (English) Zbl 0512.62084

MSC:
62M10 Time series, auto-correlation, regression, etc. in statistics (GARCH)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andel, J., On the multiple autoregressive series, Ann. math. statist., 42, 755-759, (1971) · Zbl 0218.60053
[2] Andel, J., Autoregressive series with random parameters, Math. operationsforsch. statist., 7, 735-741, (1976) · Zbl 0346.62066
[3] Neudecker, H., Some theorems on matrix differentiation with special reference to Kronecker matrix products, J. amer. statist. assoc., 64, 953-963, (1969) · Zbl 0179.33102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.